Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Horospheres and convex bodies in hyperbolic space


Author: L. A. Santaló
Journal: Proc. Amer. Math. Soc. 19 (1968), 390-395
MSC: Primary 53.90; Secondary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0224049-9
MathSciNet review: 0224049
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.90, 52.00

Retrieve articles in all journals with MSC: 53.90, 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224049-9
Article copyright: © Copyright 1968 American Mathematical Society